Інтерполяційна оцінка копозитивного наближення алгебраїчними поліномами / Дзюбенко Г. А. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Dziubenko H. A.
An interpolatory estimate for copositive polynomial approximations of continuous functions


Download publication will be available after 05/01/2024 р., in 11 days

Cite:
Dziubenko, H. A. (2022). An interpolatory estimate for copositive polynomial approximations of continuous functions. Ukrainian Mathematical Journal, 74 (4), 496-506. http://jnas.nbuv.gov.ua/article/UJRN-0001336842 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна